Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Uniform symbolic topologies in abelian extensions


Authors: Craig Huneke and Daniel Katz
Journal: Trans. Amer. Math. Soc. 372 (2019), 1735-1750
MSC (2010): Primary 13A02, 13F20, 13H15
DOI: https://doi.org/10.1090/tran/7623
Published electronically: May 7, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that, under mild conditions, an equicharacteristic integrally closed domain which is a finite abelian extension of a regular domain has the uniform symbolic topology property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 13A02, 13F20, 13H15

Retrieve articles in all journals with MSC (2010): 13A02, 13F20, 13H15


Additional Information

Craig Huneke
Affiliation: Department of Mathematics, University of Virginia, Charlottesville, Virginia 22903
Email: huneke@virginia.edu

Daniel Katz
Affiliation: Department of Mathematics, University of Kansas, Lawrence, Kansas 66045
Email: dlk53@ku.edu

DOI: https://doi.org/10.1090/tran/7623
Keywords: Symbolic powers, uniform Artin-Rees
Received by editor(s): April 30, 2018
Received by editor(s) in revised form: May 30, 2018
Published electronically: May 7, 2019
Additional Notes: The first author was partially supported by NSF grant DMS-1460638 and thanks them for their support.
Article copyright: © Copyright 2019 American Mathematical Society